| Model Number |
DUCT OCCLUDER II |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2022, an amplatzer duct occluder was chosen for implant in a patent ductus arteriosus (pda) using a 5f non-abbott guide catheter.The device was deployed in a small tubular pda with 2.5mm diameter and 5mm length.The device was navigated through the delivery system, but the proximal disc of the device was not able to open properly on deployment.The device was showing incomplete expansion of the disc.There was no angulation in the delivery system.The device was removed from the patient prior to release from the delivery cable.The case was abandoned, and the patient was discharged the next day.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met visual and functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.The cause of reported incident could not be conclusively determined.Based on the information received, a 5f sheath was used to deliver the device.Please note that per the instructions for use, the recommended size delivery system for use with a 3/4 mm amplatzer duct occluder ii is an 4f.